# SDR EISA95301

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 65C352877
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FORWARD FUSELAGE EXT LEFT SIDE E/F WINDOW POST IS CRACKED.  CRACK RUNS FORWARD AND AFT (X-RAY).  STOP DRILLED CRACK.  FABRICATED AND INSTALLED E/F WINDOW POST DOUBLER REPAIR IAW B727 SB 53-0086.  (M)
